CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Liouville-Type Theorems for Fractional and Higher-Order Henon-Hardy Type Equations via the Method of Scaling Spheres 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 页码: 70
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:32/0  |  Submit date:2022/06/21
CLASSIFICATION OF NONNEGATIVE SOLUTIONS TO STATIC SCHRODINGER-HARTREE-MAXWELL TYPE EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 2, 页码: 1379-1410
Authors:  Dai, Wei;  Liu, Zhao;  Qin, Guolin
Favorite  |  View/Download:50/0  |  Submit date:2021/10/26
higher-order fractional Laplacians  Schrodinger-Hartree-Maxwell equations  classification of nonnegative solutions  super poly-harmonic properties  nonlocal nonlinearities  the method of moving spheres  
RATIONAL SPECTRAL METHODS FOR PDEs INVOLVING FRACTIONAL LAPLACIAN IN UNBOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 2, 页码: A585-A611
Authors:  Tang, Tao;  Wang, Li-Lian;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
fractional Laplacian  Gegenbauer polynomials  modified rational functions  unbounded domains  Fourier transforms  spectral methods  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:105/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
AN ADAPTIVE MULTIFIDELITY PC-BASED ENSEMBLE KALMAN INVERSION FOR INVERSE PROBLEMS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 3, 页码: 205-220
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:92/0  |  Submit date:2020/01/10
Bayesian inverse problems  ensemble Kalman inversion  multifidelity polynomial chaos  surrogate modeling  
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:90/0  |  Submit date:2020/01/10
Hermite Spectral Collocation Methods for Fractional PDEs in Unbounded Domains 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 4, 页码: 1143-1168
Authors:  Tang, Tao;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:77/0  |  Submit date:2019/03/05
Fractional PDEs  Hermite polynomials/functions  unbounded domain  spectral collocation methods  
Fast parareal iterations for fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 329, 页码: 210-226
Authors:  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Parareal algorithm  Fractional PDEs  Convergence analysis  Parameter optimization  
The modified KdV equation with variable coefficients: Exact uni/bi-variable travelling wave-like solutions 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 203, 期号: 1, 页码: 106-112
Authors:  Yan, Zhenya
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
modified Korteweg-de Vries ( mKdV)  equation with variable coefficients  exact solutions